Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Stopped pill, had lower abdominal pain during and after sex, increasing uneasiness. Could this withdrawal symptoms?

i had lower abdominal pain during and after sex yesterday - 7th October 2012. Had my period on the 6th of September. I was to start back on the pill on the 10th September 2012 but my partner and i decided to stop taking the pill. Havent had a period since 6th September. Not feeling meself since stopping the pill having bad side effects. can you please advise me.
Asked On : Thu, 11 Oct 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor